Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Geodesics and conformal transformations of Heisenberg-Reiter spaces


Author: J. F. Torres Lopera
Journal: Trans. Amer. Math. Soc. 306 (1988), 489-498
MSC: Primary 53C22; Secondary 53C25, 53C30
MathSciNet review: 933303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalized Heisenberg groups, in the sense of Reiter, can be endowed with left-invariant metrics whose geodesies and curvature are obtained. Using these curvature data it is also proved that on their nilmanifolds (compact or not), every conformal transformation is in fact an isometry. A large family of nonisometric examples is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C22, 53C25, 53C30

Retrieve articles in all journals with MSC: 53C22, 53C25, 53C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0933303-1
PII: S 0002-9947(1988)0933303-1
Keywords: Generalized Heisenberg group, nilmanifold, geodesic, conformal transformation, Weyl conformal tensor
Article copyright: © Copyright 1988 American Mathematical Society